Facultade de Fisioterapia

Asymptotic properties of conditional distribution estimator with truncated, censored and dependent data

Liang, Han-Ying; de Uña-Álvarez, Jacobo; Iglesias Pérez, María del Carmen
Abstract:
In this paper we study the strong and weak convergence with rates for the estimators of the conditional distribution function as well as conditional cumulative hazard rate function for a left truncated and right censored model. It is assumed that the lifetime observations with multivariate covariates form a stationary α-mixing sequence. Also, the almost sure representations and asymptotic normality of the estimators are established. The finite sample performance of the estimators is investigated via simulations.
Year:
2012
Type of Publication:
Article
Keywords:
Generalized product limit estimator; Convergence with rate; Almost sure representation; Asymptotic normality; Truncated and censored data
Journal:
TEST
Volume:
21
Number:
4
Pages:
790-810
Month:
December
DOI:
http://dx.doi.org/10.1007/s11749-012-0281-7
Hits: 1456